Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 168, Number 1, 2014

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Special issue: TACT 2012 – Topology, Algebra and Category Theory
pp. 1-1(1)
Authors: Dube, T.; Naidoo, I.; Brümmer, G.

Favourites:
ADD

Sergio Salbany and his mathematical legacy
pp. 2-7(6)
Author: Brümmer, G. C.

Favourites:
ADD

N-star compactifications of frames
pp. 8-15(8)
Author: Baboolal, D.

Favourites:
ADD

The Formula Not Shown -reflection of 0-dimensional frames
pp. 16-24(9)
Author: Banaschewski, B.

Favourites:
ADD

Nearly realcompact frames
pp. 25-39(15)
Authors: Dube, T.; Naidoo, I.; Ncube, C. N.

Favourites:
ADD

A preservation result for completely regular locales
pp. 40-45(6)
Authors: Gutiérrez García, J.; Kubiak, T.

Favourites:
ADD

Monotone normality and stratifiability from a pointfree point of view
pp. 46-65(20)
Authors: Gutiérrez García, J.; Picado, J.; de Prada Vicente, M. a.

Favourites:
ADD

(Sub)fit biframes and non-symmetric nearness
pp. 66-81(16)
Authors: Picado, J.; Pultr, A.

Favourites:
ADD

Endpoints in Formula Not Shown -quasi-metric spaces
pp. 82-93(12)
Authors: Agyingi, C. A.; Haihambo, P.; Künzi, H. P.

Favourites:
ADD

Sequential properties of lexicographic products
pp. 94-102(9)
Authors: Azarpanah, F.; Etebar, M.

Favourites:
ADD

Small inductive dimension and Alexandroff topological spaces
pp. 103-119(17)
Authors: Georgiou, D. N.; Megaritis, A. C.; Moshokoa, S. P.

Favourites:
ADD

Subspaces of ordinals
pp. 120-124(5)
Author: Gutev, V.

Favourites:
ADD

On the construction of domains of formal balls for uniform spaces
pp. 125-134(10)
Authors: Romaguera, S.; Sánchez-Granero, M. A.; Sanchis, M.

Favourites:
ADD

What are effective descent morphisms of Priestley spaces?
pp. 135-143(9)
Authors: Janelidze, G.; Sobral, M.

Favourites:
ADD

Interior and neighbourhood
pp. 144-152(9)
Authors: Razafindrakoto, A.; Holgate, D.

Favourites:
ADD

A model for function spaces
pp. 153-158(6)
Author: Gatsinzi, J. B.

Favourites:
ADD

On the commutativity of the Clifford and “extension of scalars” functors
pp. 159-179(21)
Authors: Ntumba, P. P.; Yizengaw, B. Y.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more